# SDR USAA2012060700002

- Difficulty date: June 6, 2012
- Submitted: June 7, 2012
- Operation: Air carrier
- Aircraft: N191UW
- Make and model: Airbus A321-211
- Aircraft serial: 1447
- Aircraft time: 39,081 hours, 14,186 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT JUMPSEAT FLASHLIGHT NEEDS TO BE REPLACED.  REPLACED FLASHLIGHT AS REQUIRED.
